This has been hell. Was off for seven weeks but my body and mind couldn’t do it anymore. Was pure hell. Anyone else experience this horror.
Interested in more discussions like this? Go to the Mental Health Support Group.
I tried years ago weaning off as slowly as possible. I gave up. I still take it . It’s been about 25 years. I don’t even know if it’s still helping.
I think that’s going to be my choice too. Just stay on it even though it’s not helping. It’s not worth the awful withdrawal symptoms you have to go through. I don’t understand how they can approve a drug that is so addictive like this. 😔
I think if someone has been on a medication for a long time and had increases in the dosage, too much tolerance of the med can occur and the desired effect no longer exists. Sometimes an alternative medication may be available that will provide the desired outcome. Concerns about medications, dosages, side effects should be discussed with the prescribing provider.
Jump to this post
Having experienced the same, I agree with both of you. The drug is horrible; withdrawal is hell.
Connect with thousands of patients and caregivers for support and answers.
Already have an account? Sign In